logo-profile

OTICE

.COM

.NG


Home of Nigeria Latest News and Updated Information
tag-iconHealth
tag-iconDermatologist , skin lightening cream

Dermatologist advises Nigerian People against use of skin lightening cream

user_icon Posted by:
Tiamiyu Saheed Oluwatosin
views-icon Views:
28
like-icon Page likes:
0
dislike-icon Page dislikes:
0
comments-iconComments:
0
calendar-icon Posted on: 2020-05-21 09:52:51
share-icon Share(s):
0
SKIN-DISEASES1



President of the Nigerian Association of Dermatology, NAD, Dr Bola Ogunbiyi has advised Nigerian People against the use of skin lightening cream popularly known as `toning cream’, saying it is harmful to one’s health.

Ogunbiyi gave the advice in an interview with the News Agency of Nigeria (NAN) in Abuja on Monday.

She said that the application of such creams to the skin has adverse effect on the internal organs, adding that whenever such cream was applied on the skin it is absorbed into the body damaging internal organs like the pancreas and adrenal, among others.

The NAD President identified adverse effect of such practices as hypertension and diabetes, among others, adding that manifestation of that effect would not be immediate but years later.

DO YOU KNOW >>> 11 COVID-19 patients discharged in FCT - Coronavirus

READ ALSO >>>

However, she advised Nigerian People to desist from such practices in the name of beauty at the detriment of their health and life.

Ogunbiyi stressed that a lot of people spent huge sum of money on toning agent at the expense of their health and stomach.

“A lot of skin lightening agents are extremely dangerous. People have a wrong notion that once you apply anything on your skin it ends on the skin.

“Steroid the commonest thing people uses to bleach today get absorbed into the body and affect major organs like the pancreas, adrenals and at the end such people begin to have Hypertension, diabetes, among others,’’ she said.

READ ALSO >>>

BREAKING >>> Kwara CP warns public against imposters on social media

Ogunbiyi warned that the use of such skin lightening agent causes damages to the skin years after and most time users do not relate that habit to their health challenges.

NAN


For All Nigeria Past Questions Visit www.QUESTION.NG

Kindly share this post on different Social Media below


COMMENTS

NOTE: User comments in this section are, as the name implies, provided by users of this website. The question.ng team is not responsible for, nor do they endorse, any of the information provided here.


NO POSTED COMMENT